# SDR P5CA0401075

- Difficulty date: April 15, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,004 hours, 18,867 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 827932
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT "WING GEAR" ELECTRICAL HARNESS INSPECTION.  REPLACED LEFT WING O/B (PRIM) PROX SWITCH (TILT) AND REPLACED LEFT WING GEAR INBD (ALT) TILT SWITCH. SECURED INBD PROX SWITCH MOUNT.  CLEARANCE OK ON GEAR SWING.
